# SDR SWIA202265654

- Difficulty date: March 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 12.0  FLOOR SUPPORT IS CRACKED ON AFT FLANGE.JUST FWD OF FS 280.0 UNDER FLOOR.    (C CHECK RO 5/23/22)    REMOVED DAMAGED FLOOR SUPPORT, FABRICATED NEW AND INSTALLED ALL REPAIR ITEMS AT LBL12, FWD OF FS280 REF CRJ900 SRM 53-11-43-201-003-A01. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (**RII**) / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
